EconPapers    
Economics at your fingertips  
 

Multiple Solutions for a Fractional Difference Boundary Value Problem via Variational Approach

Zuoshi Xie, Yuanfeng Jin and Chengmin Hou

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

By establishing the corresponding variational framework and using the mountain pass theorem, linking theorem, and Clark theorem in critical point theory, we give the existence of multiple solutions for a fractional difference boundary value problem with parameter. Under some suitable assumptions, we obtain some results which ensure the existence of a well precise interval of parameter for which the problem admits multiple solutions. Some examples are presented to illustrate the main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/143914.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/143914.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:143914

DOI: 10.1155/2012/143914

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:143914